Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Has vomiting, headache and cramps. Had taken pain killers. Advice?

Hi doctor, My partner took a few pain killers last night, and this morning (after a long sleep) she is throwing up nothing but dark brown bile , and she feels very unwell (headache, stomach cramps, shakes, vomiting). She took 3 x ibruphen, 3 x codeine phosphate , 2 x cocodamol and 2 x paracetamol . She is very slight in build. Just wondering if it may have done her damage and if there is anything to worry about or if she will be fine and to tell her to sleep it off?
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi lizzy

this is happened due to drug induced gastritis in this case patient should be given antacid along with protone pump inhabiter this will help a lot
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor